# SDR DL72S992119

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA LTR CHK D-2 09/21/99, .625 INCH CRACK AT FUSE SKIN STA 1250 AND STR 21R.  REPAIRED PER SRM 53-30-03 FIG 25 AND ERA 368334-14.
